# SDR DHL2004806553

- Difficulty date: January 12, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBAORD L/E CORRODED AT STA XFS 710.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-2-1 FIG 2H.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 57-2-1 FIG 2G.  REMOVED EXISTING DOUBLER IAW SRM 51-1-21 PG 1.  TRIMMED OUT DAMAGED AREA AND FABRICATED FILLER (7075-T6AL 0.050) AND DOUBLER (7075-T6AL 0.063) IAW SRM 57-2-1 FIG 2H.  CLEANED, TREATED AND PRIMED AREA, FILLER AND DOUBLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLER AND DOUBLER IAW SRM 57-2-1 FIG 2H, SRM 51-1-21 PG 1.
